# SDR ASAA2017121322900

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 29,247 hours, 8,694 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13651
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 29,252 hours, 8,695 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON M/C RECALL CONT CAB TEMP AND AIR COND MASTER CAUTION LTS ILLUMINATE. BOTH LTS EXTINGUISH WHEN MASTER CAUTION PANEL RESET. GROUNDED - YES. RELEASED PER MEL 21-21F FLIGHT DECK TEMP CONTROLLER SYSTEM INOO. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST PER B737-800 AMM 21-61-00-700-806-002. #2 CONTROLLER FAULTED FLT DECK TRIM VLV FAILED. REMOVED AND REPLACED TRIM AIR MODULATING VALVE (CONTROL COMPARTMENT) LEA CHECK, NO LEAK NOTED. REF AMM 21-61-21. RE-ACCOMPLISHED PACK ZONE TEMP CONTROL BITE NO FAULTS.
